Im currently taking 150 mils of vimpat and hv to now raise it to 200 mls. Does anyone else get the sillys about 45 minutes after taking vimpat ? I have that not every time . But quite often
I started taking Vimpat (200 mg. BID) as a instant replacement to Depakote ER (1000mg BID) when I came down with Acute Pancreatitis from the DEP. Immediately, I noticed how I would experience extreme mood swings of anger, agitation, laughter, silliness. The laughing episodes would last for about 20-30 minutes and then suddenly stop. It happened about a dozen times or so before it ceased altogether or in about a month. The anger episodes finally stopped after ~6 weeks. I wasn't sure if some of these issues might also have been compounded by the cold turkey Depakote withdrawal. Maybe someone else that was involved in the same med transition might be able to offer some insight because many side-effects can result during the changeover from drug to the other as well.
I've been taking Vimpat for about a week and have to admit there is something going on. I wouldn't call it the sillys, but I'm finding myself to be more spontaneous and willing to try new things. Wanting to make huge changes in my life, things that have been on my mind for awhile but all of a sudden it's time to do it!
If it's a Vimpat side effect I can't say that's a bad thing... it could also be my cycle, this is usually the week where I get sensitive and prone to crying. And I haven't had much sleep on the Vimpat, maybe that's all it is.
This was posted a few months ago, are you still getting the sillys?
- Vimpat Information for Consumers
- Vimpat Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vimpat (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Feb 2012 • 1 answer
Posted 22 Jul 2013 • 2 answers
Posted 29 May 2014 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 21 Feb 2017 • 0 answers